Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Child had exposure to meth inutero and post birth through breast milk. Now complaining of headache, dizziness. Reason?

Hello. I have an 8 yr old son, whom we adopted at 3 Weeks of age, he was born with heavy meth exposure inutero and post birth thru breast milk ect. He has been composing for the last 2 Weeks of headache, on the side of his head behind his ear area. Thought he m may have rear infection but Dr said his ears look perfect. Dr strep tested him too as he had a sore throat . Negative too. Have him an Rx for zpack invade he came up worse. He did so I have him the Rx. He has been finished with it for 4 days. Seemed better but headaches have returned and he became suddenly dizzy last night.
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

I would like to reassure you first that your son's symptoms are not related to meth exposure.

Most likley, this could be due to sinus or ear infection, and would improve soon.

In some cases, a childhood migraine could also present with similar features. If his headache does not improve, he should be given anti-migraine medications.

I hope my answer helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Thu, 28 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor